A new large study presented at the American Neurological Association Annual Meeting has found a strong connection between cholesterol-lowering medications and Parkinson’s disease. Contradicting previous claims that statins are protective against PD.
Well today has proved to me that statins are really bad for me. This morning I posted how well I felt and all things I was going to do after my second night on Madopar HBS. Then I remembered I was supposed to take a statins tablet of a different brand every three days and took one at least an hour after my other meds .
I got showered and ready but about an hour later started to feel really tired and came back to bed and have been sleeping on and off and finding it difficult to get up, and especially to walk, but I had got the washing from last night’s katastroff on the line outside though I didn’t feel like doing it then I brought it in at tea time.
I had also got up and made the chow mein stir fry minus noodles that was in the previous picture. That took a while to prepare. After that I had to just lie down again and I’ve been asleep.
This evening I wanted to make the pumpkin scones but instead made some peanut butter biscuits instead. They are a bit chewy and I probably had too much sugar but I really had a strong sugar craving. Is that to do with my pancreas and insulin?
Anyway I could not understand why I felt so ill and weak when I had had a good night and woke up feeling well.
I should explain that I have only been back on statins, reluctantly, when my cholesterol was said to be a bit high and had previously stopped taking statins while in England because it seemed to time with so much muscle and joint pain and when I look back that was when the Parkinson’s symptoms started.
The doctor had agreed it was not doing me any good but I was told when first going on it that it was just stop me having a possible stroke or heart attack.
Because I was not feeling too good anyway I stoppped three years ago but was not on any Parkinson’s medication then, just different antidepressants.
Research does seem to show that statins are bad combined with Madopar. Lots on Google.
I am so tired despite lying down a lot and being asleep or listening to my book..
I have only been on one every three days since last week and this time is the third I have ended up with a lot of pain and feeling unwell each time.
I am just writing this now by dictation for the record to see how I go in the morning because I have to be up and at the dentist in Warners Bay by 11 a.m.
I am also having a bit of discomfort from two of the bites I wrote about.
If you have experience of this I would like to hear from you. Only recently I received an invitation to be part of a clinical trial proving statins actually helped the brain etc but my doctor agreed I would not be good for this trial . email me at: